# SDR SWIA200110192

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Pilots Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTING STRAP ON FRAME AFT OF PILOT'S SIDE WINDOW ON LONGITUDINAL FRAME AT PREVIOUS REPAIR IS CRACKED THROUGH AT 1ST RIVET.FABRICATED AND INSTALLED AN ALUMINUM DOUBLER FOR THE CRACKED FRAME IAW EMB SRM 51-40-02 AND 51-00-00.
